A monogenic Hasse-Arf theorem
Journal de Théorie des Nombres de Bordeaux, Volume 16 (2004) no. 2, pp. 373-375.

I extend the Hasse–Arf theorem from residually separable extensions of complete discrete valuation rings to monogenic extensions.

On étend le théorème de Hasse–Arf de la classe des extensions résiduellement séparables des anneaux de valuation discrète complets à la classe des extensions monogènes.

Published online:
DOI: 10.5802/jtnb.451
@article{JTNB_2004__16_2_373_0,
     author = {James Borger},
     title = {A monogenic {Hasse-Arf} theorem},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {373--375},
     publisher = {Universit\'e Bordeaux 1},
     volume = {16},
     number = {2},
     year = {2004},
     doi = {10.5802/jtnb.451},
     zbl = {1077.13011},
     mrnumber = {2143559},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.451/}
}
TY  - JOUR
TI  - A monogenic Hasse-Arf theorem
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2004
DA  - 2004///
SP  - 373
EP  - 375
VL  - 16
IS  - 2
PB  - Université Bordeaux 1
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.451/
UR  - https://zbmath.org/?q=an%3A1077.13011
UR  - https://www.ams.org/mathscinet-getitem?mr=2143559
UR  - https://doi.org/10.5802/jtnb.451
DO  - 10.5802/jtnb.451
LA  - en
ID  - JTNB_2004__16_2_373_0
ER  - 
%0 Journal Article
%T A monogenic Hasse-Arf theorem
%J Journal de Théorie des Nombres de Bordeaux
%D 2004
%P 373-375
%V 16
%N 2
%I Université Bordeaux 1
%U https://doi.org/10.5802/jtnb.451
%R 10.5802/jtnb.451
%G en
%F JTNB_2004__16_2_373_0
James Borger. A monogenic Hasse-Arf theorem. Journal de Théorie des Nombres de Bordeaux, Volume 16 (2004) no. 2, pp. 373-375. doi : 10.5802/jtnb.451. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.451/

[1] K. Kato, Swan conductors for characters of degree one in the imperfect residue field case. Algebraic K-theory and algebraic number theory, ed. M. Stein and R. K. Dennis, Contemp. Math. 83, Amer. Math. Soc., Providence, 1989, 101–131. | MR | Zbl

[2] S. Matsuda, On the Swan conductor in positive characteristic. Amer. J. Math. 119 (1997), no. 4, 705–739. | MR | Zbl

[3] J-P. Serre, Corps locaux. Deuxième édition. Hermann, Paris, 1968. | MR | Zbl

[4] B. de Smit, The Different and Differentials of Local Fields with Imperfect Residue Fields. Proc. Edin. Math. Soc. 40 (1997), 353–365. | MR | Zbl

[5] L. Spriano. Thesis, Université de Bordeaux, 1999.

Cited by Sources: